# SDR 2007FA0000058

- Difficulty date: January 5, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Aircraft: N423FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC023
- Engine: Lyc O360A4M
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gearshaft
- Part number: 61098
- Condition: Seized
- Location: Engine
- Part time: 234 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED VACUUM DRIVE ASSEMBLY AND FOUND DRIVE GEAR SHAFT SEIZED AND (3) TEETH BROKEN OFF OF DRIVE GEAR.  FURTHER INSPECTION REVEALED NO LUBRICATION PORT FOR PRESSURIZED ENGINE OIL TO LUBRICATE THE DRIVE GEAR SHAFT.  ALL (3) TEETH WER FOUND IN THE OIL PUMP INLET SCREEN.  (K)
